MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IPG; SCS IPG
Model Number 3665
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that the patient experienced communication issues with their ipg.As a result, the ipg was replaced.Issue has been resolved.
 
Additional Manufacturer Narrative
The reported event of no ipg communication was confirmed.As received, the ipg was unable to communicate with a lab clinician programmer.Testing identified characteristics consistent with a failure in the ble circuitry since the advertising channels were not being broadcasted at the correct frequencies.

Brand Name
PROCLAIM 5 IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8276652
Report Number1627487-2019-00785
Device Sequence Number13941264
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Model Number3665
Device Catalogue Number3665
Device Lot Number6483000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer01/30/2019
01/10/2020
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/01/2019
01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;